# SDR SWAA2024061903284

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 49,818 hours, 30,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AFT SLIDE APPEAR TO BE UNTUCKED<[01] TUCKED AND PERFORMED INSPECTION OF THE L/H AFT EMERGENCY DOOR SLIDE NO DEFECT NOTED REF B737NG 700 AMM 25-66-01.
